Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2022 | Published | Journal Article | IST-REx-ID: 7791 |

A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, vol. 8, no. 4. Springer Nature, pp. 1309–1312, 2022.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10608 |

T. Weighill, T. Yamauchi, and N. Zava, “Coarse infinite-dimensionality of hyperspaces of finite subsets,” European Journal of Mathematics. Springer Nature, 2021.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 8538 |

A. Akopyan, R. Schwartz, and S. Tabachnikov, “Billiards in ellipses revisited,” European Journal of Mathematics. Springer Nature, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 441 |

N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3. Springer Nature, pp. 909–928, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv